Get your Health question answered in 3 easy steps
A Doctor will be with you shortly
Ask a Doctor Now
184 Doctors are Online

I am having problems in wheezing and breathing

I am a 17 year old female and recently bought some Red dawn herbal X from a friend. I way over did it taking 8 shots when you re only supposed to take 4 at max plus a vector shot and sleep walker pills . That night I was so out of it I passed out over the toilet and almost choked to death, I puked well over 20 times and couldn t pee ? I drank four bottles of gatorade, took a potassium pill, and had a craving for salty and starchy foods /saltine crackers/raw potatoes. Last night it wore off but I got EXTREMELY stuffy I have mucus and junk POURING out of my nose and mouth. Should I go to the hospital even after 3 days? It was only supposed to stay in my system for 8 hours but I guess with all the caffeine I took it stayed in my system much longer and now im having problems wheezing and breathing even though I took an inhaler treatment? Idfk whats wrong with me. I m getting sent off to a rehab next week because i also have speed/coke addictions. Am I just going through withdrawals? I have really bad sweats, stuffed up, chills, mild nausea , diarrhea , sore throat , coughing?
Asked On : Sun, 5 Sep 2010
Answers:  1 Views:  252
Report Abuse
Share on Facebook
Share on Twitter
Share on Google+
Question is related to
Diseases and Conditions
OBGYN 's  Response
Thanks for writing to us.
Your symptoms are suggestive of associated upper respiratory infection. You need to consult a physician for thorough check up and diagnosis. Most of the drug you used would have got washed out of your body . You need to take plenty of fluids for early recovery.
I hope this information has been both informative and helpful for you.
Dr. Rakhi Tayal

Answered: Thu, 1 Sep 2011
I find this answer helpful
Disclaimer: These answers are for your information only and not intended to replace your relationship with your treating physician.
This is a short, free answer. For a more detailed, immediate answer, try our premium service [Sample answer]


Loading Online Doctors....
© Ebix, Inc. All Rights Reserved.
All the information, content and live chat provided on the site is intended to be for informational purposes only, and not a substitute for professional or medical advice. You should always speak with your doctor before you follow anything that you read on this website. Any health question asked on this site will be visible to the people who browse this site. Hence, the user assumes the responsibility not to divulge any personally identifiable information in the question. Use of this site is subject to our Terms & Conditions
Already Rated.
Your rating:

Ask a Doctor